MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBE W HOLDER AND CONNECTOR; TUBE, TRACHEAL W WO CONNECTOR

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBE W HOLDER AND CONNECTOR; TUBE, TRACHEAL W WO CONNECTOR
Model Number 100/166/080
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review (dhr) could not be performed.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no discrepancies were observed.Functional testing performed and the returned sample was inflated using a syringe, no cuff deflating was found.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.D5 is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that when inflating and deflating the cuff in a pre-use check, the customer felt something was wrong with it.So he did not use the product.No patient injury was reported.

Brand Name
PORTEX ENDOTRACHEAL TUBE W HOLDER AND CONNECTOR
Common Device Name
TUBE, TRACHEAL W WO CONNECTOR
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
sapporo city, hokkaido
minneapolis, MN 55442
MDR Report Key15353853
Report Number3012307300-2022-17664
Device Sequence Number12218895
Product Code BTR
UDI-Device Identifier15019315054105
UDI-Public15019315054105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100/166/080
Device Catalogue Number100166080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown